Home > Groups > Amlodipine Besylate and Tinnitus > I don't know if the médecine causes this or not. I...

I don't know if the médecine causes this or not. I...

  • I don't know if the médecine causes this or not. I was increased from 5 to 10 m. within the last year. I have been taking amlodipine for about 8 years at 5 m. I went to two ear doctors. They say I have upper register sound lose, and tinnitus is because of the hearing loss. My ears also burn and feel hot. This has been going on for a while. I am very upset. I went to my allergy doctor since I get allergy shots and he suggested the medicine could cause it and to have my primary care change it. I am 72, but active. I'm studying French at college. I also sing in church choir for about the last year and was wondering if that influenced this, but as I said the doctor increased my dose. I also remember from time to time having mild ringing in my ears before. Especially after playing the piano. So should I give up music? And if I change meds will it help?

    Post created 1 week 2 days ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes